MathSciNet Relay Station
MathSciNet bibliographic data
MR261040 (41 #5660) 32.60
Suffridge, T. J. The principle of subordination applied to functions of several variables. Pacific J. Math. 33 1970 241–248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement